# SDR AALA201907099005

- Difficulty date: July 8, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 55,664 hours, 23,081 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Module
- Part number: 1031000001
- Part serial: 0060
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS CTR TANK FED ENGINES INCORRECTLY SHORTLY AFTER TAKE OFF A FUEL IMBALANCE OCURRED WITH LEFT TANK OVER 1000LBS LOWER THAN THE RIGHT. SUSPECT LEFT CTR BOOST PUMP OUTPUT IS TOO LOW DURING  HIGH POWER SETTINGS (TAKE OFF, CLIMB) OVER POWER LEFT WING PUMP OUTPUT FUEL AT TAKE OFF  ...LEFT 8.6  CTR 1.6 RIGHT 8.6 IN CIMB.................7.35.12  8.43, SO NEARLY ALL CTR FUEL WENT TO RIGHT ENGINE NORMAL FUEL FLOWS. XFEED VALVE CLOSED, REBALANCED OK. MAINTENANCE PERFORMED UFI FAULT ISOLATION PROCEDURE FIM 28-22-00-810-822 AND FOUND THE RIGHT CENTER RAM MODULE INOP. REMOVED AND REPLACED RIGHT CENTER RAM MODULE IAW AMM 28-22-99. OPS CHECK GOOD.
